What Is The Solution After Taking Anti-Motion Drugs Causing Itching On The Skin?

Illustration of What Is The Solution After Taking Anti-Motion Drugs Causing Itching On The Skin?
Illustration: What Is The Solution After Taking Anti-Motion Drugs Causing Itching On The Skin? img.emedihealth.com

Malem, I Awii 18th, when I travel far I always take anti-hangovers, just one day after drinking the medicine my feet itchy red and runny, what is the solution? Thanks.

1 Answer:

Hello Awii, thank you for your question to HealthReplies.com.


Your complaint may be an unwanted side effect from the medication you are taking (for example an allergic reaction to the drug). However, do not rule out that itching and redness runny on your feet caused by something else, for example skin infections and so forth.


Drunkenness drugs are sold freely limited in pharmacies and other stores. OTC drugs are limited here means that drugs can be purchased over the counter without a doctor's prescription, but care should be taken to caution indications of the use and side effects that the drug can cause. Hangovers usually contain the compound Dimenhydrinate. This medicine can be used to prevent and reduce the symptoms of travel sickness such as nausea, vomiting, dizziness, and to treat vertigo, Meniere's disease, and so on. Some side effects can be caused by for example drowsiness, dizziness, palpitations, dry mouth or throat, rashes on the skin, and allergic reactions, both mild and severe such as anaphylactic reactions.


Allergy medication can be suffered by anyone and is not known until the person taking the drug and cause a reaction. Some examples of drug allergic reactions such as itching and rashes or reddish bumps on the skin, nausea, vomiting, shortness of breath, swelling for example on the lips and eyes, even to severe reactions such as Steven-Johnson syndrome.


However, as stated above, wetting red itching can also be caused by the condition of your own skin, regardless of the influence of the drug, for example:

Fungal infections of the skin, namely tinea pedis. Skin lesions can be reddish rashes that feel itchy, peeling skin or it can also be runny, which can grow bigger and longer. Usually itching gets worse when sweating.
Inflammation of the skin due to contact / exposure to materials that irritate or cause allergies, for example due to detergent soap, sandals, and so forth. This condition is also called contact dermatitis, both irritant or allergic contact.
and infections or other skin conditions.

My advice, check your condition at this time to a dermatologist. The doctor will ask further about your complaints and the course of your illness. Then the doctor will examine the condition of your skin directly, and assess whether the complaint is caused by a drug allergy or suspected because of other skin conditions. If needed the doctor can also do additional tests, for example to rule out the possibility of infection by examining a sample of your skin scrapings under a microscope.


In the meantime, you can try to:

Stop using the drug, if you have a suspected allergy
keep your skin clean by taking a bath twice a day and make sure you wipe your feet dry (without rubbing the skin)
do not scratch the skin (risk of additional infections can occur due to dirty hands)
compress itchy skin with clean water, then dry it again
avoid using closed footwear and making skin conditions moist or pants that are too tight and do not absorb sweat.

That's all, hopefully it's useful and get better soon.

Greetings healthy,


dr. Sheryl Serelia.

: by

Related Question

Rules For Taking Medication?

Rules For Taking Medication?

(1 year ago)

I want to ask HealthReplies.com, is it dangerous if we take different drugs with a little time lag. I take panadol medicine and then take the wind resistance? u003cbr u003eThank yo...

Appropriate Use Of Eye Drops?

Appropriate Use Of Eye Drops?

(10 months ago)

I want to ask if there are eye drops similar to augentonic …....

Menstruation Late Even Though I Regularly Take The Lb Pill?

Menstruation Late Even Though I Regularly Take The Lb Pill?

(1 year ago)

I want it … In October I menstruated on 6 but on October 18 I also menstruated again … In November I did not menstruate very high … When I took the pill the mains...

Leave a Reply

Your email address will not be published. Required fields are marked *